# SDR TWRA96386

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assembly
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND CEILING LIGHT INOP AT 'A' ZONE LEFT SIDE, B-ZONE RIGHT SIDE AND LEFT SIDE FORWARD, R1 DOOR AND L1 DOOR.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
